I just switched to taking Citalopram in the morning instead of at night. I have been on 30 for 4 weeks. Tonight, out of habit I popped 30 before bed. I am getting up super early to fly and am a little worried about how I'm going to feel. It's late here, I know it's not toxic. The doses were 15 hours apart. Any thoughts? Has anyone done this?
Accidentally took Citalopram both morning and night???
- 24 Oct 2013 by Eastwestmama
- 27 October 2013
I've done it with other antidepressents. You should be able to get up and get yourself to the plane, you can sleep in the plane. It may be helpful for relaxation tomorrow.
Yes, you should be fine. Just carry on taking them once daily from now on...
Try not to worry, and relax, you may you find you feel a little more sleepy than usual...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2010 • 3 answers
Updated 20 Mar 2014 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 13 Aug 2016 • 1 answer
Updated 28 Apr 2017 • 1 answer